# SDR YENA20130303054

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000549
- Aircraft time: 2,160 hours, 1,283 cycles
- System (JASC): 2310 · HF Communications System
- Part: I/O Module
- Part number: 70265341902
- Part serial: 12036937
- Condition: Failed
- Location: Mau
- Part time: 2,173 hours, 1,292 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1731 JFK-BDA, AIR RETURN TO JFK DUE TO HF INOP.  HF RADIO VERY GARBLED AND UNREADABLE TRANSMIT FUNCTIONS.  READABLE ON THE OTHER END (HIGH FREQUENCY (HF) COMMUNICATION SYS).  REMOVED AND REPLACED CONTROL I/O MODULE IN MAU NR 1 CARD 6 IAW AMM 31-41-05.  PERFORMED OPS TEST OF HF SYSTEM, OPS CHECK GOOD.
